Balkan Journal of Geometry 
and Its Applications 

Volume 12 (2007), No. 2

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  


  1. Ricardo Almeida
    A nonstandard characterization of regular surfaces,

    pages: 1-7, PDF

  2. Mehmet Atceken
    CR-submanifolds of Kaehlerian product manifolds,

    pages: 8-20, PDF

  3. Petronela Catana
    The semilinear Feng and FMV spectra,

    pages: 21-31, PDF

  4. Mohamed A. Chaouch
    Theoreme de Bochner et feuilletage minimal,

    pages: 32-50, PDF

  5. Shigeo Fueki and Hiroshi Endo
    A structure by conformal transformations of Finsler functions on the projectivized tangent bundle of Finsler spaces with the Chern connection,

    pages: 51-63, PDF

  6. Liu Jiancheng and Zhang Qiuyan
    The bounds for the squared norm of the second fundamental form of minimal submanifolds of S^{n+p},

    pages: 64-72, PDF

  7. Murat Kemal Karacan, Bahaddin Bukcu
    An alternative moving frame for tubular surfaces around timelike curves in the Minkowski 3-space,

    pages: 73-80, PDF

  8. M.-L. Labbi
    On two natural Riemannian metrics on a tube,

    pages: 81-86, PDF

  9. Adelina Manea
    Leafwise, transversal and mixed 2-jets of bundles over foliated manifolds,

    pages: 87-97, PDF

  10. Julien Munier
    Steepest descent method on a Riemannian manifold: the convex case,

    pages: 98-106, PDF

  11. Shu Shichang
    Complete hypersurfaces with constant scalar curvature in a hyperbolic space,

    pages: 107-115, PDF

  12. Leonardo Solanilla
    A new proof of the Riemann-Poincare uniformization theorems,

    pages: 116-120, PDF

 Last update: April 16, 2007
Back to home page